# SDR CA120509001

- Difficulty date: May 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 21,915 hours
- Engine: Pwa R1340*
- Propeller: Hamstd 23D40
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Strut
- Part number: C34F1473
- Condition: Cracked
- Location: Float
- Part time: 21,995 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND 4" CRACK IN CENTER OF BOTTOM WEB OF LEFT STRUT.  DIAGRAM SHOWN ON PAPER VERSION SDR FORM.
